The theory of transfinite recursion
Machover, M.
Bull. Amer. Math. Soc., Tome 67 (1961) no. 6, p. 575-578 / Harvested from Project Euclid
Publié le : 1961-11-14
Classification: 
@article{1183524392,
     author = {Machover, M.},
     title = {The theory of transfinite recursion},
     journal = {Bull. Amer. Math. Soc.},
     volume = {67},
     number = {6},
     year = {1961},
     pages = { 575-578},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183524392}
}
Machover, M. The theory of transfinite recursion. Bull. Amer. Math. Soc., Tome 67 (1961) no. 6, pp.  575-578. http://gdmltest.u-ga.fr/item/1183524392/